Alert archive / Washington / Snow Advisories in 2007

Snow Advisory 9, NWS Spokane, WA

February 18, 2007

NWS Spokane, WA issued this snow advisory at Feb 18, 2007, 1:38 PM PST. It took effect at Feb 19, 2007, 7:00 AM PST. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Feb 18, 2007, 1:38 PM PST (21:38 UTC)
In effect from
Feb 19, 2007, 7:00 AM PST
Expired
Feb 20, 2007, 10:00 AM PST
In force
27 hr
Issued by
NWS Spokane, WA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS46 KOTX 182138
WSWOTX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
138 PM PST SUN FEB 18 2007

.A PACIFIC WEATHER SYSTEM WILL SPREAD MOISTURE ACROSS THE INLAND
NORTHWEST MONDAY AND TUESDAY. SIGNIFICANT UPSLOPE FLOW AND LIFT
WILL RESULT IN INCREASING SNOW ABOVE 3000 FEET ON MONDAY INTO
TUESDAY ACROSS NE WASHINGTON AND THE IDAHO PANHANDLE. A STRONG
COLD FRONT PASSAGE LATER IN THE DAY TUESDAY WILL ADD SIGNIFICANT
WIND GUSTS TO THE MIX AS IT MOVES FROM WEST TO EAST. 

IDZ001-WAZ037-190545-
/O.UPG.KOTX.WS.A.0005.070219T2000Z-070220T1900Z/
/O.NEW.KOTX.WS.W.0004.070219T2000Z-070220T1900Z/
NORTHERN PANHANDLE-NORTHEAST MOUNTAINS-
INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY...
PRIEST RIVER...COLVILLE...DEER PARK...CHEWELAH...NEWPORT...
KETTLE FALLS
138 PM PST SUN FEB 18 2007

...WINTER STORM WARNING IN EFFECT FROM 12 PM MONDAY TO 11 AM PST
TUESDAY ABOVE 3000 FEET...
...WINTER STORM WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WINTER STORM
WARNING ABOVE 3000 FEET...WHICH IS IN EFFECT FROM 12 PM MONDAY TO
11 AM PST TUESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT.

SNOW WILL INCREASE ABOVE 3000 FEET EARLY MONDAY AFTERNOON AND
CONTINUE INTO TUESDAY MORNING. 9 TO 14 INCHES OF SNOW IS EXPECTED
ABOVE 3000 FEET WITH THIS SYSTEM. ADDITIONALLY A STRONG COLD
FRONT PASSAGE WILL ALLOW FOR SIGNIFICANTLY STRONG SOUTH AND
SOUTHWEST WIND GUSTS UP TO 45 MPH AS THE SNOWFALL DECREASES ON
TUESDAY.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE.  THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

IDZ004-190545-
/O.UPG.KOTX.WS.A.0005.070219T2000Z-070220T2300Z/
/O.NEW.KOTX.WS.W.0004.070219T2000Z-070220T2300Z/
CENTRAL PANHANDLE MOUNTAINS-
INCLUDING THE CITIES OF...ST. MARIES...KELLOGG...PINEHURST...
OSBURN...WALLACE...MULLAN
138 PM PST SUN FEB 18 2007

...WINTER STORM WARNING IN EFFECT FROM 12 PM MONDAY TO 3 PM PST
TUESDAY ABOVE 3000 FEET...
...WINTER STORM WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WINTER STORM
WARNING ABOVE 3000 FEET...WHICH IS IN EFFECT FROM 12 PM MONDAY TO
3 PM PST TUESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. 

SNOW WILL INCREASE ABOVE 3000 FEET EARLY MONDAY AFTERNOON AND
CONTINUE INTO TUESDAY MORNING. 9 TO 14 INCHES OF SNOW IS EXPECTED
ABOVE 3000 FEET WITH THIS SYSTEM. ADDITIONALLY A STRONG COLD
FRONT PASSAGE WILL ALLOW FOR SIGNIFICANTLY STRONG SOUTH AND
SOUTHWEST WIND GUSTS UP TO 45 MPH AS THE SNOWFALL DECREASES ON
TUESDAY.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE.  THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

WAZ042-190545-
/O.NEW.KOTX.SN.Y.0009.070219T1800Z-070220T1800Z/
EAST SLOPES NORTHERN CASCADES-
INCLUDING THE CITIES OF...LEAVENWORTH...MAZAMA...TWISP...WINTHROP
138 PM PST SUN FEB 18 2007

...SNOW ADVISORY IN EFFECT FROM 10 AM MONDAY TO 10 AM PST TUESDAY
ABOVE 3000 FEET...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A SNOW
ADVISORY ABOVE 3000 FEET...WHICH IS IN EFFECT FROM 10 AM MONDAY
TO 10 AM PST TUESDAY. 

SNOW WILL INCREASE ABOVE 3000 FEET LATE MONDAY MORNING AND
CONTINUE ON INTO TUESDAY MORNING. 5 TO 9 INCHES OF SNOW IS
EXPECTED ABOVE 3000 FEET WITH THIS SYSTEM...HOWEVER SOME LOWER
ELEVATION LOCATIONS CLOSER TO THE CREST SUCH AS MAZAMA ARE LIKELY
TO RECEIVE THE SAME AMOUNT. LOCATIONS FURTHER EAST FROM THE
CREST...IN PARTICULAR LOWER ELEVATIONS...WILL RECEIVE SIGNIFICANTLY
LESS.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
3 follow-up statements
000 
WWUS46 KOTX 190432
WSWOTX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
832 PM PST SUN FEB 18 2007

.A PACIFIC WEATHER SYSTEM WILL SPREAD MOISTURE ACROSS THE INLAND
NORTHWEST MONDAY AND TUESDAY. SIGNIFICANT UPSLOPE FLOW AND LIFT
WILL RESULT IN INCREASING SNOW ABOVE 3000 FEET ON MONDAY INTO
TUESDAY ACROSS NE WASHINGTON AND THE IDAHO PANHANDLE. A STRONG
COLD FRONT PASSAGE LATER IN THE DAY TUESDAY WILL ADD SIGNIFICANT
WIND GUSTS TO THE MIX AS IT MOVES FROM WEST TO EAST.

IDZ001-WAZ037-191245-
/O.CON.KOTX.WS.W.0004.070219T2000Z-070220T1900Z/
NORTHERN PANHANDLE-NORTHEAST MOUNTAINS-
INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY...
PRIEST RIVER...COLVILLE...DEER PARK...CHEWELAH...NEWPORT...
KETTLE FALLS
832 PM PST SUN FEB 18 2007

...WINTER STORM WARNING REMAINS IN EFFECT FROM 12 PM MONDAY TO
11 AM PST TUESDAY ABOVE 3000 FEET...

A WINTER STORM WARNING ABOVE 3000 FEET REMAINS IN EFFECT FROM
12 PM MONDAY TO 11 AM PST TUESDAY. 

SNOW WILL INCREASE ABOVE 3000 FEET EARLY MONDAY AFTERNOON AND
CONTINUE INTO TUESDAY MORNING. 9 TO 14 INCHES OF SNOW IS EXPECTED
ABOVE 3000 FEET WITH THIS SYSTEM. ADDITIONALLY A STRONG COLD
FRONT PASSAGE WILL ALLOW FOR SIGNIFICANTLY STRONG SOUTH AND
SOUTHWEST WIND GUSTS UP TO 45 MPH AS THE SNOWFALL DECREASES ON
TUESDAY.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE.  THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

IDZ004-191245-
/O.CON.KOTX.WS.W.0004.070219T2000Z-070220T2300Z/
CENTRAL PANHANDLE MOUNTAINS-
INCLUDING THE CITIES OF...ST. MARIES...KELLOGG...PINEHURST...
OSBURN...WALLACE...MULLAN
832 PM PST SUN FEB 18 2007

...WINTER STORM WARNING REMAINS IN EFFECT FROM 12 PM MONDAY TO
3 PM PST TUESDAY ABOVE 3000 FEET...

A WINTER STORM WARNING ABOVE 3000 FEET REMAINS IN EFFECT FROM
12 PM MONDAY TO 3 PM PST TUESDAY. 

SNOW WILL INCREASE ABOVE 3000 FEET EARLY MONDAY AFTERNOON AND
CONTINUE INTO TUESDAY AFTERNOON. 9 TO 14 INCHES OF SNOW IS EXPECTED ABOVE
3000 FEET WITH THIS SYSTEM. ADDITIONALLY A STRONG COLD FRONT
PASSAGE WILL ALLOW FOR SIGNIFICANTLY STRONG SOUTH AND SOUTHWEST
WIND GUSTS UP TO 45 MPH AS THE SNOWFALL DECREASES BEGINS TO
DECREASE LATE TUESDAY.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE.  THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

WAZ042-191245-
/O.CON.KOTX.SN.Y.0009.070219T1800Z-070220T1800Z/
EAST SLOPES NORTHERN CASCADES-
INCLUDING THE CITIES OF...LEAVENWORTH...MAZAMA...TWISP...WINTHROP
832 PM PST SUN FEB 18 2007

...SNOW ADVISORY REMAINS IN EFFECT FROM 10 AM MONDAY TO 10 AM PST
TUESDAY ABOVE 3000 FEET...

A SNOW ADVISORY ABOVE 3000 FEET REMAINS IN EFFECT FROM 10 AM
MONDAY TO 10 AM PST TUESDAY. 

SNOW WILL INCREASE ABOVE 3000 FEET LATE MONDAY MORNING AND
CONTINUE ON INTO TUESDAY MORNING. 5 TO 9 INCHES OF SNOW IS
EXPECTED ABOVE 3000 FEET WITH THIS SYSTEM...HOWEVER SOME LOWER
ELEVATION LOCATIONS CLOSER TO THE CREST SUCH AS MAZAMA ARE LIKELY
TO RECEIVE THE SAME AMOUNT. LOCATIONS FURTHER EAST FROM THE
CREST...IN PARTICULAR LOWER ELEVATIONS...WILL RECEIVE
SIGNIFICANTLY LESS.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWUS46 KOTX 191133
WSWOTX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
333 AM PST MON FEB 19 2007

.A PACIFIC WEATHER SYSTEM WILL SPREAD MOISTURE ACROSS THE INLAND
NORTHWEST TODAY AND TUESDAY. SIGNIFICANT UPSLOPE FLOW AND LIFT
WILL RESULT IN INCREASING SNOW ABOVE 3000 FEET TODAY INTO TUESDAY
ACROSS NE WASHINGTON AND THE IDAHO PANHANDLE. A STRONG COLD FRONT
PASSAGE LATER IN THE DAY TUESDAY WILL ADD SIGNIFICANT WIND GUSTS
TO THE MIX.

IDZ001-WAZ037-191945-
/O.CON.KOTX.WS.W.0004.070219T2000Z-070220T1900Z/
NORTHERN PANHANDLE-NORTHEAST MOUNTAINS-
INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY...
PRIEST RIVER...COLVILLE...DEER PARK...CHEWELAH...NEWPORT...
KETTLE FALLS
333 AM PST MON FEB 19 2007

...WINTER STORM WARNING REMAINS IN EFFECT FROM NOON TODAY TO
11 AM PST TUESDAY ABOVE 3000 FEET...

A WINTER STORM WARNING ABOVE 3000 FEET REMAINS IN EFFECT FROM
NOON TODAY TO 11 AM PST TUESDAY. 

SNOW WILL INCREASE ABOVE 3000 FEET LATE THIS MORNING AND CONTINUE
INTO TUESDAY MORNING. 9 TO 15 INCHES OF SNOW IS EXPECTED ABOVE
3000 FEET WITH THIS SYSTEM. ADDITIONALLY A STRONG COLD FRONT
PASSAGE WILL ALLOW FOR SIGNIFICANTLY STRONG SOUTH AND SOUTHWEST
WIND GUSTS UP TO 45 MPH AS THE SNOWFALL DECREASES ON TUESDAY.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE.  THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

IDZ004-191945-
/O.CON.KOTX.WS.W.0004.070219T2000Z-070220T2300Z/
CENTRAL PANHANDLE MOUNTAINS-
INCLUDING THE CITIES OF...ST. MARIES...KELLOGG...PINEHURST...
OSBURN...WALLACE...MULLAN
333 AM PST MON FEB 19 2007

...WINTER STORM WARNING REMAINS IN EFFECT FROM NOON TODAY TO 3 PM
PST TUESDAY ABOVE 3000 FEET...

A WINTER STORM WARNING ABOVE 3000 FEET REMAINS IN EFFECT FROM
NOON TODAY TO 3 PM PST TUESDAY. 

SNOW WILL INCREASE ABOVE 3000 FEET EARLY THIS AFTERNOON AND
CONTINUE INTO TUESDAY AFTERNOON. 9 TO 15 INCHES OF SNOW IS
EXPECTED ABOVE 3000 FEET WITH THIS SYSTEM. ADDITIONALLY A STRONG
COLD FRONT PASSAGE WILL ALLOW FOR SIGNIFICANTLY STRONG SOUTH AND
SOUTHWEST WIND GUSTS UP TO 45 MPH AS THE SNOWFALL DECREASES BEGINS
TO DECREASE LATE TUESDAY.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE.  THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

WAZ042-191945-
/O.EXT.KOTX.SN.Y.0009.070219T1500Z-070220T1800Z/
EAST SLOPES NORTHERN CASCADES-
INCLUDING THE CITIES OF...LEAVENWORTH...MAZAMA...TWISP...WINTHROP
333 AM PST MON FEB 19 2007

...SNOW ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO 10 AM
PST TUESDAY ABOVE 3000 FEET...

THE SNOW ADVISORY ABOVE 3000 FEET IS NOW IN EFFECT FROM 7 AM THIS
MORNING TO 10 AM PST TUESDAY. 

SNOW WILL INCREASE ABOVE 3000 FEET THIS MORNING AND CONTINUE INTO
TUESDAY MORNING. 5 TO 9 INCHES OF SNOW IS EXPECTED ABOVE 3000 FEET
WITH THIS SYSTEM...HOWEVER SOME LOWER ELEVATION LOCATIONS CLOSE TO
THE CREST SUCH AS MAZAMA ARE LIKELY TO RECEIVE THE SAME AMOUNT.
LOCATIONS FURTHER EAST FROM THE CREST...IN PARTICULAR LOWER
ELEVATIONS...WILL RECEIVE SIGNIFICANTLY LESS.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWUS46 KOTX 191914
WSWOTX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
1114 AM PST MON FEB 19 2007

.A PACIFIC WEATHER SYSTEM WILL SPREAD MOISTURE ACROSS THE INLAND
NORTHWEST TODAY AND TUESDAY. SIGNIFICANT UPSLOPE FLOW AND LIFT
WILL RESULT IN INCREASING SNOW ABOVE 3000 FEET TODAY INTO TUESDAY
ACROSS NE WASHINGTON AND THE IDAHO PANHANDLE. A STRONG COLD FRONT
PASSAGE LATER IN THE DAY TUESDAY WILL ADD SIGNIFICANT WIND GUSTS
TO THE MIX.

WAZ042-200315-
/O.UPG.KOTX.SN.Y.0009.000000T0000Z-070220T1800Z/
/O.EXB.KOTX.WS.W.0004.070219T1914Z-070220T1800Z/
EAST SLOPES NORTHERN CASCADES-
INCLUDING THE CITIES OF...LEAVENWORTH...MAZAMA...TWISP...WINTHROP
1114 AM PST MON FEB 19 2007

...WINTER STORM WARNING IN EFFECT UNTIL 10 AM PST TUESDAY ABOVE
3000 FEET...
...SNOW ADVISORY NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS UPGRADED THE SNOW
ADVISORY FOR THE EAST SLOPES OF THE NORTHERN CASCADES TO A WINTER
STORM WARNING ABOVE 3000 FEET. THIS WINTER STORM WARNING IS IN
EFFECT UNTIL 10 AM TUESDAY.

SNOW ACCUMULATIONS OF 10 TO 15 INCHES ARE EXPECTED BY MID MORNING
TUESDAY FOR ELEVATIONS ABOVE 3000 FEET. SNOW WILL INCREASE THIS
AFTERNOON WITH ACCUMULATIONS OF 2 TO 3 INCHES LIKELY BY SUNSET FOR
THE MOUNTAINS NEAR MAZAMA...STEHEKIN...AND LEAVENWORTH. THE
HEAVIEST SNOW WILL FALL OVERNIGHT...WITH SNOWFALL RATES OF 1 TO 2
INCHES PER HOUR. IN ADDITION TO THE HEAVY SNOW...WINDS OF 15 TO 
25 MPH WILL CONTRIBUTE TO BLOWING AND DRIFTING OF SNOW. GUSTS
ALONG SOME EXPOSED AREAS AND ALONG THE RIDGE TOPS WILL EXCEED 
40 MPH.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE.  THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

IDZ001-WAZ037-200315-
/O.CON.KOTX.WS.W.0004.070219T2000Z-070220T1900Z/
NORTHERN PANHANDLE-NORTHEAST MOUNTAINS-
INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY...
PRIEST RIVER...COLVILLE...DEER PARK...CHEWELAH...NEWPORT...
KETTLE FALLS
1114 AM PST MON FEB 19 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM PST TUESDAY
ABOVE 3000 FEET...

A WINTER STORM WARNING ABOVE 3000 FEET REMAINS IN EFFECT UNTIL
11 AM PST TUESDAY. 

SNOW ACCUMULATIONS OF 9 TO 15 INCHES ARE EXPECTED ABOVE 3000 FEET
BY LATE MORNING TUESDAY. SNOW IS EXPECTED TO BEGIN ACCUMULATING
EARLY THIS AFTERNOON AND BECOME HEAVY THIS EVENING. EXPECT
ACCUMULATIONS OF 1 TO 3 INCHES BY SUNSET. THE MOST SIGNIFICANT
ACCUMULATIONS WILL OCCUR OVERNIGHT...WITH SNOWFALL RATES OF 1 TO 2
INCHES PER HOUR LIKELY.

IN ADDITION TO THE HEAVY SNOW...GUSTY SOUTHWEST WINDS WILL
CONTRIBUTE TO BLOWING AND DRIFTING OF SNOW. SUSTAINED WINDS OF 15
TO 25 MPH WILL BE COMMON TONIGHT. EXPOSED AREAS AND RIDGE TOPS WILL
EXPERIENCE GUSTS UP TO 45 MPH.

AT THIS TIME...IT APPEARS THAT THE MAIN HIGHWAYS LIKE 95 IN
NORTHERN IDAHO...AS WELL AS HIGHWAYS 20 AND 395 IN NORTHEAST
WASHINGTON WILL ESCAPE THE HEAVIEST SNOW. HOWEVER...TRAVEL WILL
BECOME DANGEROUS BY THIS EVENING IN THE HIGHER ELEVATIONS NEAR
SANDPOINT...CHEWELAH...AND METALINE FALLS.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE.  THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

IDZ004-200315-
/O.CON.KOTX.WS.W.0004.070219T2000Z-070220T2300Z/
CENTRAL PANHANDLE MOUNTAINS-
INCLUDING THE CITIES OF...ST. MARIES...KELLOGG...PINEHURST...
OSBURN...WALLACE...MULLAN
1114 AM PST MON FEB 19 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY
ABOVE 3000 FEET...

A WINTER STORM WARNING ABOVE 3000 FEET REMAINS IN EFFECT UNTIL
3 PM PST TUESDAY. 

SNOW ACCUMULATIONS OF 9 TO 15 INCHES ARE EXPECTED ABOVE 3000 FEET
BY TUESDAY AFTERNOON. SNOW IS EXPECTED TO BEGIN ACCUMULATING LATE THIS
AFTERNOON AND BECOME HEAVY OVERNIGHT. THE MOST SIGNIFICANT
ACCUMULATIONS WILL OCCUR OVERNIGHT AND TUESDAY MORNING.

IN ADDITION TO THE HEAVY SNOW...GUSTY SOUTHWEST WINDS WILL
CONTRIBUTE TO BLOWING AND DRIFTING OF SNOW. SUSTAINED WINDS OF 15
TO 25 MPH WILL BE COMMON TONIGHT. EXPOSED AREAS AND RIDGE TOPS WILL
EXPERIENCE GUSTS UP TO 45 MPH.

TRAVEL WILL BECOME DANGEROUS BY LATE EVENING IN THE PASSES OF
CENTRAL IDAHO LIKE LOOKOUT PASS AND FOURTH OF JULY PASS. TRAVELERS
PLANNING TO DRIVE ON INTERSTATE 90 TONIGHT AND TOMORROW SHOULD
PLAN ACCORDINGLY...AND MONITOR ROAD CONDITIONS CLOSELY.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE.  THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this snow advisory went out at Feb 18, 9:51 AM PST, 3 hours 47 minutes earlier.

Area forecast discussion, Feb 18, 9:51 AM PST, 3 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
951 AM PST SUN FEB 18 2007

.SYNOPSIS...A SERIES OF PASSING WEATHER SYSTEMS WILL BRING
OCCASIONAL ROUNDS OF UNSETTLED WEATHER THROUGH THE WEEK.

&&

.DISCUSSION...
LATEST COLD FRONTAL PRECIPITATION BAND HAS PASSED THROUGH THE REGION
OVERNIGHT AND IS CURRENTLY EXITING TO THE EAST WITH LINGERING
MOUNTAIN SNOW SHOWERS OVER THE IDAHO PANHANDLE. TODAY WILL BE AN
UNSETTLED AND SHOWERY REGIME AS SATELLITE INDICATES CELLULAR CLOUD
STRUCTURE IN THE TROUGH CUSP REGION JUST UPSTREAM OF THE FORECAST
AREA. SIGNIFICANT COOLING ALOFT WILL DECREASE STATIC STABILITY AS
THE DAY WEARS ON WITH CLEARING SKIES THIS MORNING...FOLLOWED BY
EXTENSIVE CUMULUS DEVELOPMENT DURING THE EARLY AFTERNOON CULMINATING
IN SCATTERED INSTABILITY SHOWERS OVER MUCH OF THE FORECAST AREA LATE
THIS AFTERNOON AND EVENING. AREAL COVERAGE OF SHOWERS WILL BE
GREATEST OVER THE HIGH TERRAIN OF NORTH IDAHO AND NORTHEAST
WASHINGTON...AND LEAST EXTENSIVE OVER THE PARTIALLY SHADOWED DEEP
BASIN AND CASCADES LEE ZONES. WHILE TEMPERATURES WILL ONCE AGAIN
POP UP INTO THE MID 40S MOST LOWER ELEVATION LOCATIONS...WET BULB
COOLING EFFECTS IN THE EXPECTED SHOWERS WILL CREATE SNOW SHOWERS
DOWN TO THE BASIN FLOOR AT TIMES THIS AFTERNOON. AXIS OF MAXIMUM
INSTABILITY WILL BE FOUND OVER THE NORTHEAST MOUNTAINS THIS
AFTERNOON WITH 850-500MB LAPSE RATES IN THE 7 TO 8C RANGE. THUS
HAVE ADDED THE POTENTIAL FOR A FEW THUNDERSTORMS OVER THESE
MOUNTAINS THIS AFTERNOON AND EARLY EVENING. ZONE UPDATE REFLECTING
THIS THINKING WILL BE PUBLISHED SHORTLY. NO UPDATE TO STATE
FORECAST NECESSARY. MOUNTAIN WINTER STORM POTENTIAL FOR MONDAY NIGHT
AND TUESDAY REMAINS AS REFLECTED IN CURRENT WATCH STATEMENT...AND
WILL BE FURTHER REFINED WITH AFTERNOON PACKAGE. /FUGAZZI

&&

.AVIATION...
AN EXITING COLD FRONT WILL CONTINUE TO BRING LCL MVFR CONDITIONS
OVER THE PALOUSE/BLUE MOUNTAINS AREA. AN UPPER TROUGH AND UNSTABLE
AIRMASS BEHIND THE FRONT IS EXPECTED TO INCREASE CLOUDS AGAIN
BY 20Z...ALONG WITH BRINGING SCT -SHRA AND BLUSTERY WINDS. LCL
MVFR CIGS ARE EXPECTED OVER THE KMWH TO KGEG CORRIDOR THRU 02Z. IN
ADDITION THE UNSTABLE AIRMASS WILL BRING A SLIGHT THREAT FOR A
THUNDERSHOWERS IN THE NE WA AND N ID PANHANDLE MTNS...PRIMARILY N
AND NE OF KGEG. 02Z THRU 08-12Z PRIMARILY VFR CONDITIONS ARE
EXPECTED...BUT ANOTHER SYSTEM WILL REDUCE CIGS TO MVFR/LCL IFR
TOWARD MONDAY MORNING ALONG WITH BRING ANOTHER THREAT FOR
SHOWERS. /JCOTE

&&

.PRELIMINARY POINT TEMPS/POPS...
SPOKANE        47  28  40  35  43  30 /  40  40  80  70  50  30
COEUR DALENE  47  29  40  35  43  30 /  50  50  80  80  60  30
PULLMAN        46  31  40  36  43  35 /  50  50  60  80  70  50
LEWISTON       51  35  49  41  51  38 /  50  50  30  50  40  50
COLVILLE       46  27  40  33  45  25 /  50  50  70  70  50  20
SANDPOINT      45  27  37  33  41  25 /  50  50  80  90  70  50
KELLOGG        42  29  37  34  38  30 /  60  60  80  90  80  70
MOSES LAKE     50  30  50  37  51  29 /  20  20  40  20  20  20
WENATCHEE      49  31  48  37  50  31 /  20  20  30  20  20  20
OMAK           49  26  46  34  49  25 /  20  20  40  40  20  20

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...WINTER STORM WATCH FROM MONDAY AFTERNOON THROUGH TUESDAY
MORNING      ABOVE 3000 FEET FOR NORTHERN PANHANDLE.

     WINTER STORM WATCH FROM MONDAY AFTERNOON THROUGH TUESDAY
     AFTERNOON ABOVE 3000 FEET FOR CENTRAL PANHANDLE MOUNTAINS.

WA...WINTER STORM WATCH FROM MONDAY AFTERNOON THROUGH TUESDAY
MORNING      ABOVE 3000 FEET FOR NORTHEAST MOUNTAINS.

&&
Hazardous weather outlook, Feb 18, 3:59 AM PST, 9 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
359 AM PST SUN FEB 18 2007

IDZ001-004-WAZ037-191200-
NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS-
NORTHEAST MOUNTAINS-
INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY...
PRIEST RIVER...ST. MARIES...KELLOGG...PINEHURST...OSBURN...
WALLACE...MULLAN...COLVILLE...DEER PARK...CHEWELAH...NEWPORT...
KETTLE FALLS
359 AM PST SUN FEB 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO
AND NORTHEAST WASHINGTON.

THE FOLLOWING WATCHES WARNINGS OR ADVISORIES ARE CURRENTLY IN EFFECT
   WINTER STORM WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
     TUESDAY MORNING ABOVE 3000 FEET FOR NORTH IDAHO
     PANHANDLE...NORTHEAST MOUNTAINS
   WINTER STORM WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
     TUESDAY AFTERNOON ABOVE 3000 FEET FOR CENTRAL PANHANDLE
     MOUNTAINS

PLEASE SEE THE FOLLOWING PRODUCTS FOR MORE INFORMATION.
   SEAWSWOTX  /WWUS46 KOTX/

.DAY ONE...TODAY AND TONIGHT

AN UPPER TROUGH WILL BE OVER THE AREA TODAY WITH LIGHT SNOW
ACCUMULATIONS IN THE MOUNTAINS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A PACIFIC WEATHER SYSTEM WILL SPREAD MOISTURE ACROSS THE INLAND
NORTHWEST ON MONDAY AND TUESDAY. SIGNIFICANT UPSLOPE FLOW AND LIFT
WILL RESULT IN INCREASING SNOW ABOVE 3000 FEET ON MONDAY INTO
TUESDAY ACROSS NE WASHINGTON AND THE IDAHO PANHANDLE. 9 TO 14
INCHES OF SNOW ACCUMULATION IS POSSIBLE WITH THIS SYSTEM.

IDZ002-003-026-027-WAZ031>036-038-041>044-191200-
COEUR DALENE AREA-IDAHO PALOUSE-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-
OKANOGAN HIGHLANDS-WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES-
OKANOGAN VALLEY-WATERVILLE PLATEAU-
INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN...
MOSCOW...LEWISTON...KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER...
ANATONE...PEOLA...CLARKSTON...PULLMAN...MOSES LAKE...EPHRATA...
OTHELLO...QUINCY...RITZVILLE...COULEE DAM...ODESSA...
ELECTRIC CITY...WILBUR...GRAND COULEE...COULEE CITY...SPOKANE...
REPUBLIC...INCHELIUM...WENATCHEE...LEAVENWORTH...MAZAMA...TWISP...
WINTHROP...OMAK...OKANOGAN...BREWSTER...BRIDGEPORT...OROVILLE...
WATERVILLE...MANSFIELD
359 AM PST SUN FEB 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH
IDAHO...NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL
WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND
SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 1:38 PM PSTWinter Storm WarningOTXPend Oreille, Spokane, Stevens49 hr

Nearby

Snow Advisories in Washington, 2007Every snow advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.